Coverart for item
The Resource Invariant subspaces of Hardy classes on infinitely connected open surfaces, Charles W. Neville

Invariant subspaces of Hardy classes on infinitely connected open surfaces, Charles W. Neville

Label
Invariant subspaces of Hardy classes on infinitely connected open surfaces
Title
Invariant subspaces of Hardy classes on infinitely connected open surfaces
Statement of responsibility
Charles W. Neville
Creator
Subject
Member of
Series statement
American Mathematical Society. Memoirs
Series volume
no. 160
Invariant subspaces of Hardy classes on infinitely connected open surfaces, Charles W. Neville
Label
Invariant subspaces of Hardy classes on infinitely connected open surfaces, Charles W. Neville
Publication
Note
'Volume 2, issue 1.'
Related Contributor
Related Location
Related Agents
Related Authorities
Related Subjects
Related Items
Bibliography note
Bibliography: p. 149-151
Dimensions
26 cm.
http://library.link/vocab/discovery_link
{'f': 'http://opac.lib.rpi.edu/record=b1004918'}
Extent
viii, 151 p.

Library Locations

    • Folsom LibraryBorrow it
      110 8th St, Troy, NY, 12180, US
      42.729766 -73.682577
Processing Feedback ...